I was prescribed wellbutrin xl 300 mg (after taking xl150 for quite a while) when my anxiety suddenly flared up due to stress. The 150 was prescribed because I was waking up with my heart feeling like it was going to beat out of my chest in the middle of the night over different things. Right now I feel good at night but when the morning comes I am so edgy. I feel like jumping out of my skin and I can't stand that feeling. I spend a lot of time breathing. Why does it happen and does it matter if I take the dose at a different time...say in the morning versus at night? Would I then be "edgy" when I was sleeping and not notice it? I have klonopin to take but even on a half of klonopin...you feel like a zombie looking for a place to lay down so I kind of try to fight that and usually give in after a few hours and take a quarter of a mg. Helps a little. Then the other quarter about 3 hours later!
Sounds like you are perhaps adjusting to the change in doses. If it's been more than a couple of weeks, I would seek a med change. Before adding long-term Klonopin to the mix I would try a different med like one of the SSRI's. Wellbutrin can be a bit stimulating and many people have that edgy feeling while taking it. I personally do take Klonopin with my Celexa. It's a great combo for me and it doesn't make me sleepy.
Thanks for answer Lynn. It will be three weeks this coming Tuesday the 10th. I have a lot of stress right now and sometimes I have "breakthroughs" of anxiety. My mind is still going a million miles a minute when I am not busy. I have been taking Klonopin to sleep for about a year. Now I find that on Wellbutrin I cannot sleep past 2:00 am even when I take 1 mg of Klonopin. Do you think I have waited long enough? Thanks. I successfully took Prozac many years ago and I had no problems.
First of all Klonopin would be more beneficial for your sleep and anxiety if you were taking it in two doses a day. Once a day doesn't doesn't give it a chance to reach steady state. It may help you to fall asleep, but as you can see it doesn't stay with you. I would think about an SSRI instead of the wellbutrin.
Oh, I did not know Klonopin was something you can reach a steady state on. I am prescribed 2 mg a day. Maybe I will take 1/2 mg in the am for a while, give the Wellbutrin 4 weeks to see if I am better, and still keep the 1 mg at night. I cannot take 1 mg at work...it would be too dangerous for me as it does make me quite spacy and I don't want to get hurt on the job. If I am not better after 4 weeks, then I will seek to be put on Prozac which I think I can take with Wellbutrin...get my prozac up and then start weaning off the wellbutrin. My doctor prescribed wellbutrin because it had less side affects. I could not take celexa...it disagreed with me. But since my problem is really OCD and anxiety and not depression per se then perhaps I should be on a different SSRI. Thanks for commenting...it makes me feel not so alone in the battle.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.